How many of you are on diuretics for water retention on TRT?

Thread starter #1
How many of you guys are on Diuretics for face bloat/water retention issues on TRT? Assuming Estradiol is within a good range. What is your experience and what did you use? Are there any that dont require a perscription? Do you take it everyday forever? Anyone increased there dosage from every 3.5 days to EOD? ( I think ED would be too much for me) Is water retention porportional to amount of T dose? For example if one lowered dose from 200mg to 100 mg would there be a big difference in water retention? Can this be avoided all together by taking a diuretic and not lowering dose (if one feels good on that dose)?
 
Thread starter #4
Thanks yea I saw that thread. So basically 20% of people using TRT need a diuretic everyday for the rest of there lives? Or otherwise they will be bloated? That sucks....
 
Thread starter #6
I'm on the younger side and at or below 12% body fat (visible abs). Workout 6 days a week intensely and I noticed the bloat is more in my face/jawline. Drinking more than enough water as well. Sodium intake is regulated and reasonable (cook all my own food).
 
#8
I have never heard of a single person on diuretics while on TRT, unless they were on them before TRT. Honestly I think this is one of the first mentions of diuretics on this site.
 
#10
You're right JDS, barely a mention around here of Diuretics.
Yeah diuretics are not a drug people should be asking about here, they are much too complicated for lay people to advise on.

If you feel like you need diuretics, you need a doctor. Fluid balance and electrolytes aren't things you should be playing around with, it's very easy to cause massive issues resulting in bodily harm.

Besides, if you actually need diuretics, you probably have a serious health condition that CANNOT be managed without a doctor, or maybe even more than one.
 
#11
I agree re: diuretics...who the hell wants to add that to the mix?! However, I still think water retention is responsible for a lot of the overuse of AIs so I think this issue needs more investigation.
 

Nelson Vergel

Founder, ExcelMale.com
#12
I use diuretics for only one day once in a while (like once per month) if I feel bloated (bad diet, not working out enough are some reasons). It works to make me feel better. I take one dose of Hydrochlorothiazide right when I wake up. I pee a lot for about 15 hours.

Frequent use has been reported to cause ED.

Effect of Blood Pressure Medications on ED
 
#13
Hi All,



I have been on TRT over 35 yrs. and after the 1 st. yr. my hands and feet started to swell I was holding water. My Dr. put me on Triamterene/HCTZ 37.5/25 mgs. take at the time as needed. Today I take it 3x's/wk. And for my heart I take Lasix 40 mgs 4x's / wk on days in between my Triamterene days. 3 weeks ago I was put on Entresto 2x's/day. For Congestive Heart problems.



pmgamer18
 
#15
Not sure where the original thread I posted in went but it was similar to this one in that there was debate on what causes the bloat.

I used to cycle fairly heavily and always wondered why I looked better on the days I did not use test prop. Would do eod injects and the "off" day I looked noticeably better/leaner then the "on" day. I thought my head was playing tricks on me but reading the thread about bloat not caused by estrogen was very interesting as everyone points to estrogen as being the problem. This actually happened on a lot of aas but test more then most. This serves to strengthen that stance as I've bloated on all of them that I have used in the past and it was quite frustrating as some do not convert to estrogen at all.

I thought my head was playing tricks on me but recently on 300mg/week (higher then most on here) sunday is my off day and noticeably lose water weight on that day which leads me to believe that it is the test itself that is/was causing the bloat (sodium retention, etc.) as the estrogen would probably still be elevated. Have used hctz the last two days and it makes a marked difference.

I used arimidex in the past but always felt pretty bad on it but it did release water. Someone I believe mentioned on here that arimidex can act on potassium, aldosterone, or something that may explain why that helped a bit but even while taking that it was the day that I wasn't taking the shot that I was the leanest. The hctz is doing a good job without feeling like junk so far.

Trying to figure out a way to control it without having to resort to other drugs (do use lower doses then the 300 but it is still there) as I am not sure how great it is to be using the hctz too often, obviously. Doesn't seem to just go away unless I drop all. Got some potassium chloride salt to use some pinches of that to potentially rectify the issue of maybe salt/potassium imbalance.
 
#16
Not sure where the original thread I posted in went but it was similar to this one in that there was debate on what causes the bloat.

I used to cycle fairly heavily and always wondered why I looked better on the days I did not use test prop. Would do eod injects and the "off" day I looked noticeably better/leaner then the "on" day. I thought my head was playing tricks on me but reading the thread about bloat not caused by estrogen was very interesting as everyone points to estrogen as being the problem. This actually happened on a lot of aas but test more then most. This serves to strengthen that stance as I've bloated on all of them that I have used in the past and it was quite frustrating as some do not convert to estrogen at all.

I thought my head was playing tricks on me but recently on 300mg/week (higher then most on here) sunday is my off day and noticeably lose water weight on that day which leads me to believe that it is the test itself that is/was causing the bloat (sodium retention, etc.) as the estrogen would probably still be elevated. Have used hctz the last two days and it makes a marked difference.

I used arimidex in the past but always felt pretty bad on it but it did release water. Someone I believe mentioned on here that arimidex can act on potassium, aldosterone, or something that may explain why that helped a bit but even while taking that it was the day that I wasn't taking the shot that I was the leanest. The hctz is doing a good job without feeling like junk so far.

Trying to figure out a way to control it without having to resort to other drugs (do use lower doses then the 300 but it is still there) as I am not sure how great it is to be using the hctz too often, obviously. Doesn't seem to just go away unless I drop all. Got some potassium chloride salt to use some pinches of that to potentially rectify the issue of maybe salt/potassium imbalance.
Any update?
As I want to try the otc diurex.
 

Nelson Vergel

Founder, ExcelMale.com
#17
I have been looking at amiloride to decrease sodium retention:

"Amiloride works by inhibiting sodium reabsorption in the distal convoluted tubules and collecting ducts in the kidneys by binding to the amiloride-sensitive sodium channels. This promotes the loss of sodium and water from the body, but without depleting potassium."

Amiloride - DrugBank

I started this drug today and will report in two weeks.
 
#18
I used to hold water in my face occasionally, which made me look like a chipmunk. Not from trt but from topical minoxidil. I can control the puffy face fairly well these days by adhering to a low/no carb diet. I also get on the treadmill 3x a week in addition strength training. I’m thinking about getting an rx for lasix or something similar in the near future since my bp is borderline high... this should help with water retention also
 
Top